Alert archive / California / Flash Flood Warnings in 2022

Flash Flood Warning 83, NWS Las Vegas, NV

July 31, 2022Inyo County, San Bernardino County, California; Clark County, Nevada; Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood warning at Jul 31, 2022, 3:07 PM PDT for Inyo County, San Bernardino County, California; Clark County, Nevada; Mohave County, Arizona. It was in force for 113 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2022, 3:07 PM PDT (22:07 UTC)
Expired
Jul 31, 2022, 5:00 PM PDT
In force
113 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Mohave County, AZ, Inyo County, CA, San Bernardino County, CA, Clark County, NV

The radar

The Las Vegas radar (KESX), 29 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 3:40 PM PDTFLASH FLOOD9 Sw Dolan Springs, AZMOHAVE COUNTY OFFICIALS CLOSED WEST COTTONWOOD ROAD FROM HIGHWAY 93 TO MILEMARKER 16 DUE TO FLOODING.
Jul 31, 3:40 PM PDTFLASH FLOOD9 Sw Dolan Springs, AZMOHAVE COUNTY ROADWORKS REPORTS WEST COTTONWOOD RD CLOSED DUE TO FLASH FLOODING FROM HIGHWAY 93 TO MILE MARKER 16.
Jul 31, 4:30 PM PDTFLASH FLOOD16 Nw Needles, CAVIDEO FROM THE PUBLIC SHOWS BETWEEN 3 AND 5 INCHES OF WATER FLOWING OVER HIGHWAY 95.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 10.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2022-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 859 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2022-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
859 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1642 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

492 
WGUS55 KVEF 312207
FFWVEF
AZC015-CAC027-071-NVC003-010000-
/O.NEW.KVEF.FF.W.0083.220731T2207Z-220801T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
307 PM PDT Sun Jul 31 2022

The National Weather Service in Las Vegas has issued a

* Flash Flood Warning for...
  West Central Mohave County in northwestern Arizona...
  Southeastern Inyo County in south central California...
  San Bernardino County in southern California...
  Central Clark County in southern Nevada...

* Until 500 PM MST /500 PM PDT/.

* At 307 PM MST /307 PM PDT/, Doppler radar indicated thunderstorms 
  producing heavy rain across the warned area. Flash flooding is 
  ongoing or expected to begin shortly. This warning replaces the 
  expired warning.

  HAZARD...Life-threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life-threatening flash flooding of low-water
           crossings, creeks, normally dry washes and roads.

* Some locations that will experience flash flooding include...
  Henderson, Bullhead City, Boulder City, Laughlin, Searchlight, 
  Primm, Jean, Anthem, Southern Highlands, Enterprise, Cima, Green 
  Valley, Mountains Edge, Paradise, Sam Boyd Stadium, The Strip, 
  Spring Valley, Lake Las Vegas, Katherine Landing and Blue Diamond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3609 11573 3613 11466 3613 11451 3566 11468
      3560 11465 3559 11440 3540 11426 3489 11491
      3480 11539 3498 11563 3516 11544 3530 11560
      3545 11549 3579 11575 3596 11587

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

JS
2 follow-up statements
467 
WGUS75 KVEF 312302
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
402 PM PDT Sun Jul 31 2022

AZC015-CAC027-071-NVC003-010000-
/O.CON.KVEF.FF.W.0083.000000T0000Z-220801T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-Inyo CA-San Bernardino CA-Clark NV-
402 PM MST Sun Jul 31 2022 /402 PM PDT Sun Jul 31 2022/

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 5 PM MST/5 PM PDT/ 
THIS AFTERNOON FOR WEST CENTRAL MOHAVE, SOUTHEASTERN INYO, SAN 
BERNARDINO AND SOUTHWESTERN CLARK COUNTIES...

At 402 PM MST /402 PM PDT/, Doppler radar indicated thunderstorms 
producing heavy rain across the warned area. Flash flooding is 
ongoing or expected to begin shortly.

HAZARD...Life-threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life-threatening flash flooding of low-water crossings,
         creeks, normally dry washes and roads.

Some locations that will experience flash flooding include...
  Henderson, Bullhead City, Boulder City, Laughlin, Searchlight, 
  Primm, Jean, Cima, Katherine Landing, Mitchell Caverns, Nipton 
  Road Mile Marker 3, Nipton, Cal-Nev-Ari, Nipton And Ivanpah Roads, 
  Cottonwood Cove Campground, Cottonwood Cove, Mid Hills Campground, 
  Goodsprings, Black Canyon Equestrian Campground and Hole In The 
  Wall Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3609 11573 3587 11509 3608 11475 3613 11466
      3613 11451 3566 11468 3560 11465 3559 11440
      3540 11426 3489 11491 3480 11539 3498 11563
      3516 11544 3530 11560 3545 11549 3579 11575
      3596 11587

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

JV
282 
WGUS75 KVEF 312358
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
458 PM PDT Sun Jul 31 2022

AZC015-CAC027-071-NVC003-010008-
/O.EXP.KVEF.FF.W.0083.000000T0000Z-220801T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-Inyo CA-San Bernardino CA-Clark NV-
458 PM MST Sun Jul 31 2022 /458 PM PDT Sun Jul 31 2022/

...FLASH FLOOD WARNING WILL EXPIRE AT 5 PM MST/5 PM PDT/ THIS 
AFTERNOON FOR WEST CENTRAL MOHAVE, SOUTHEASTERN INYO, SAN BERNARDINO 
AND SOUTHWESTERN CLARK COUNTIES...

Flash flooding is ongoing in the warned area, particularly eastern 
San Bernardino County. This warning has been replaced with a new one 
that goes through 8 pm PDT.

A Flood Watch remains in effect until 1000 PM MST/1000 PM PDT for 
portions of southeast California and southern Nevada.

LAT...LON 3609 11573 3587 11509 3608 11475 3613 11466
      3613 11451 3566 11468 3560 11465 3559 11440
      3540 11426 3489 11491 3480 11539 3498 11563
      3516 11544 3530 11560 3545 11549 3579 11575
      3596 11587

$$

JV

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 1:38 PM PDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jul 31, 1:38 PM PDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
138 PM PDT Sun Jul 31 2022

.SYNOPSIS...Moist and unstable air is providing conditions that are
conducive for heavy rain and flash flooding across much of the area
through Monday. Coverage will decrease Tuesday and Wednesday before
a more favorable monsoonal flow will allow for another increase in
moisture later in the week. Temperatures will trend upward through
mid week before reversing course toward weeks end.
&&

.SHORT TERM...Through Monday. Thunderstorm development began early
today and coverage has been fairly widespread. With the deep
moisture in place and more than sufficient instability, averaging
around 1500 J/kg of SBCAPE across most of the forecast area.
Thunderstorms have been very efficient rain producers with rain
rates of 3 to 4 inches per hour and many storms producing 1 to 2
inches of rainfall in 30 minutes. Although heavy rain and flash
flooding are the main threats of the day, there have been more
isolated reports of severe hail and wind gusts around 60 mph.
Convection will linger the longest this evening across the northerly
portions of the forecast area from Inyo and Esmeralda Counties
eastward into central Nye and northern Lincoln Counties. The latest
hi-resolution models and ensembles are indicating another round of
thunderstorm development on Monday, but with a later start than
occurred today. The main trigger will be an upper level feature that
will be moving northward across southeast California on Monday which
will favor western San Bernardino, Inyo, Esmeralda and Nye Counties
with lesser coverage elsewhere.

.LONG TERM...The main monsoonal ridge will continue to push to the
west over the next couple of days and be centered near the Arizona
and New Mexico border by Tuesday afternoon. By Thursday, the ridge
will lift to the north and be centered near the Four Corners region
which will provide another opening of the door to a return of deeper
monsoonal moisture and an uptick on thunderstorm coverage through
Saturday. Temperatures will trend upward through mid week before
reversing course with the next round of moisture from Thursday on in
most locations.
&&

.AVIATION...For Harry Reid...Winds are expected to have a southerly
component through the evening. The main round of convection is
expected to impact the terminal area through 22Z. However,
additional showers and thunderstorms cannot be ruled out through
sunset. Hi-res model guidance is indicating a later start to the
thunderstorm activity tomorrow with overall less coverage compared
to today. CIGS of BKN060 are possible with any thunderstorm.

For the rest of southern Nevada, northwest Arizona and southeast
California...Thunderstorm activity will continue into the evening
with KDAG and KBIH being favored. Activity is expected to decrease
overnight before redeveloping again by Monday afternoon. Outside of
thunderstorm activity, light winds of 10kts or less are expected at
all regional TAF sites.
&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.
&&

SHORT TERM...Czyzyk
LONG TERM...Czyzyk
AVIATION...Czyzyk

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

In the hours before

Local storm report, Jul 31, 12:32 PM PDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1232 PM PDT SUN JUL 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     FLASH FLOOD      4 SE FURNACE CREEK      36.42N 116.81W
07/30/2022                   INYO               CA   PARK/FOREST SRVC

            DEATH VALLEY NATIONAL PARK DISPATCH REPORTED
            FLOODING OVER HIGHWAY 190 YESTERDAY.

0350 PM     FLASH FLOOD      13 NE DOLAN SPRINGS     35.73N 114.12W
07/30/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 9
            E CHLORIDE. NORTH STOCKTON HILL ROAD CLOSED
            DUE TO FLOODING BETWEEN NORTH PIERCE FERRY
            ROAD TO MILE MARKER 32 DUE TO WEATHER.

&&

VARIAN
Local storm report, Jul 31, 12:33 PM PDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1233 PM PDT SUN JUL 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     TSTM WND GST     3 NNE NEWBERRY SPRINGS  34.87N 116.66W
07/30/2022  M61 MPH          SAN BERNARDINO     CA   MESONET

            SITE AT NEWBERRY ELEMENTARY SCHOOL GUSTED TO
            61 MPH AT 308PM. DATA COURTESY OF
            EARTHNETWORKS.

0324 PM     TSTM WND DMG     2 ENE NEWBERRY SPRINGS  34.84N 116.66W
07/30/2022                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTED A
            POWERLINE DOWN DUE TO THUNDERSTORM WINDS.

0418 PM     TSTM WND DMG     3 NE NEWBERRY SPRINGS   34.86N 116.66W
07/30/2022                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORT OF A BROKEN
            POWERPOLE AND LINES HANGING ABOUT 6 FEET OFF
            THE GROUND.

0745 PM     FLASH FLOOD      4 SE FURNACE CREEK      36.42N 116.81W
07/30/2022                   INYO               CA   PARK/FOREST SRVC

            DEATH VALLEY NATIONAL PARK DISPATCH REPORTED
            FLOODING OVER HIGHWAY 190 YESTERDAY.

0926 PM     TSTM WND GST     19 S HAIWEE             35.87N 117.92W
07/30/2022  M64 MPH          INYO               CA   MESONET

            FIVE MILE RAWS SENSOR MEASURED 64 MPH WINDS
            FROM NEARBY THUNDERSTORM ACTIVITY.

0325 PM     FLASH FLOOD      4 W GOLDEN VALLEY       35.23N 114.28W
07/30/2022                   MOHAVE             AZ   DEPT OF HIGHWAYS

            WEST CHINO DRIVE CLOSED BETWEEN NORTH MILKY
            WAY ROAD AND NORTH ESTRELLA ROAD DUE TO
            FLOODING.

0350 PM     FLASH FLOOD      13 NE DOLAN SPRINGS     35.73N 114.12W
07/30/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 9
            E CHLORIDE. NORTH STOCKTON HILL ROAD CLOSED
            DUE TO FLOODING BETWEEN NORTH PIERCE FERRY
            ROAD TO MILE MARKER 32 DUE TO WEATHER.

0355 PM     FLASH FLOOD      3 SSW GOLDEN VALLEY     35.18N 114.25W
07/30/2022                   MOHAVE             AZ   DEPT OF HIGHWAYS

            SOUTH TEDDY ROOSEVELT ROAD CLOSED DUE TO
            FLOODING FROM WEST BOLSA DRIVE TO WEST
            SHINARUMP DRIVE.

0355 PM     FLASH FLOOD      8 SSW GOLDEN VALLEY     35.12N 114.26W
07/30/2022                   MOHAVE             AZ   DEPT OF HIGHWAYS

            SOUTH GARNET ROAD CLOSED DUE TO FLOODING
            FROM WEST SHINARUMP DRIVE TO WEST OATMAN
            HIGHWAY.

0355 PM     FLASH FLOOD      4 WNW GOLDEN VALLEY     35.26N 114.29W
07/30/2022                   MOHAVE             AZ   DEPT OF HIGHWAYS

            NORTH ESTRELLA ROAD CLOSED DUE TO FLOODING
            FROM WEST CHINO DRIVE TO WEST ZUNI DRIVE.

0400 PM     FLASH FLOOD      10 ENE OATMAN           35.07N 114.22W
07/30/2022                   MOHAVE             AZ   DEPT OF HIGHWAYS

            WEST OATMAN HIGHWAY CLOSED DUE TO FLOODING
            FROM MILE MARKER 40 TO SILVER CREEK ROAD.

0405 PM     FLASH FLOOD      5 SSW GOLDEN VALLEY     35.16N 114.24W
07/30/2022                   MOHAVE             AZ   DEPT OF HIGHWAYS

            WEST SHINARUMP DRIVE CLOSED DUE TO FLOODING
            FROM SOUTH COLORADO ROAD TO SOUTH GARNET
            ROAD.

0745 PM     FLASH FLOOD      1 ENE COLORADO CITY     37.00N 112.97W
07/30/2022                   MOHAVE             AZ   FIRE DEPT/RESCUE

            COLORADO CITY FIRE CHIEF REPORTED THAT ALL
            THE LOW-WATER CROSSINGS OVER SHORT CREEK IN
            COLORADO CITY WERE CLOSED DUE TO FLOODING.

&&

VARIAN
Local storm report, Jul 31, 1:02 PM PDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
102 PM PDT SUN JUL 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      1 E MOUNTAIN PASS       35.47N 115.53W
07/31/2022                   SAN BERNARDINO     CA   DEPT OF HIGHWAYS

            FLASH FLOODING REPORTED ON INTERSTATE 15 BY
            BAILEY.

&&

VARIAN
Local storm report, Jul 31, 1:31 PM PDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
131 PM PDT SUN JUL 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     TSTM WND GST     4 ENE FORT IRWIN        35.28N 116.62W
07/31/2022  M61 MPH          SAN BERNARDINO     CA   ASOS

            BICYCLE LAKE ASOS REPORTED 61 MPH WINDS FROM
            NEARBY THUNDERSTORMS.

0117 PM     FLASH FLOOD      12 WNW DEATH VALLEY JUN 36.35N 116.63W
07/31/2022                   INYO               CA   DEPT OF HIGHWAYS

            OVER 1 FOOT OF FLOWING WATER OVER HIGHWAY
            190 IN DEATH VALLEY. ROAD IS IMPASSABLE AND
            HAS BEEN CLOSED.

&&

VARIAN
Local storm report, Jul 31, 2:18 PM PDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
218 PM PDT SUN JUL 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     FLASH FLOOD      5 SE PAHRUMP            36.17N 115.91W
07/31/2022                   NYE                NV   LAW ENFORCEMENT

            NYE COUNTY SHERIFFS OFFICE REPORTED HIGHWAY
            160 AT GAMEBIRD IS CURRENTLY COVERED IN
            WATER AND THE ROADWAY IS CLOSED. FLOODING IS
            SPREADING WESTWARD AND BEGINNING TO ENTER
            THE CITY OF PAHRUMP.

0200 PM     FLASH FLOOD      2 SE PAHRUMP            36.19N 115.96W
07/31/2022                   NYE                NV   TRAINED SPOTTER

            HIGHWAY 160 AT HOMESTEAD RD FLOODED. EST.
            1.5 FEET OF WATER OVER THE ROAD.

0121 PM     FLASH FLOOD      11 NE BIG PINE          37.27N 118.15W
07/31/2022                   INYO               CA   LAW ENFORCEMENT

            LARGE ROCKS IN ROADWAY. CARS ARE NOT ABLE TO
            PASS. WILL TURN VEHICLES AROUND AT DEATH
            VALLEY ROAD.

0134 PM     FLASH FLOOD      11 SE FURNACE CREEK     36.37N 116.71W
07/31/2022                   INYO               CA   LAW ENFORCEMENT

            VEHICLE STUCK IN MUDSLIDE. VEHICLE IS
            COMPLETELY COVERED IN MUD.

&&
Local storm report, Jul 31, 2:33 PM PDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
233 PM PDT SUN JUL 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     FLASH FLOOD      13 NW KELSO             35.16N 115.79W
07/31/2022                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTED THAT THE ENTIRE ROADWAY LEADING
            TO I-15 IS FLOODED OUT. APPEARS TO BE A LAKE
            ON THE ROADWAY. UNABLE TO PASS THROUGH.

0209 PM     FLASH FLOOD      25 S SHOSHONE           35.62N 116.26W
07/31/2022                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTED LOTS OF ROCK, DEBRIS, AND
            STANDING WATER ON SR-127 JUST SOUTH OF
            DUMONT DUNES.

&&

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 6:57 PM PDTSevere Thunderstorm WarningVEFInyo48 min
Jul 30, 7:06 PM PDTFlash Flood Warning Considerable damage threatVEFInyo2 hr
Jul 30, 7:17 PM PDTFlash Flood Warning Considerable damage threatVEFInyo2 hr
Jul 30, 8:06 PM PDTSevere Thunderstorm WarningVEFInyo54 min
Jul 31, 12:15 AM PDTFlood WatchVEFInyo, San Bernardino46 hr
Jul 31, 10:12 AM PDTFlash Flood Warning Considerable damage threatVEFSan Bernardino3 hr
Jul 31, 10:38 AM PDTFlash Flood Warning Considerable damage threatVEFSan Bernardino3 hr
Jul 31, 11:41 AM PDTFlash Flood Warning Considerable damage threatVEFInyo, San Bernardino6 hr
Jul 31, 12:02 PM PDTFlash Flood Warning Considerable damage threatVEFInyo, San Bernardino5 hr
Jul 31, 12:45 PM PDTFlash Flood Warning Considerable damage threatVEFSan Bernardino3 hr
Jul 31, 1:04 PM PDTFlash Flood Warning Considerable damage threatVEFInyo, San Bernardino116 min
Jul 31, 1:58 PM PDTFlash Flood Warning Considerable damage threatVEFInyo3 hr
Jul 31, 3:40 PM PDTFlash Flood Warning Considerable damage threatVEFSan Bernardino80 min
Jul 31, 3:41 PM PDTFlash Flood Warning Considerable damage threatVEFSan Bernardino4 hr
Jul 31, 4:51 PM PDTFlash Flood Warning Considerable damage threatVEFSan Bernardino3 hr
Jul 31, 4:53 PM PDTFlash Flood Warning Considerable damage threatVEFInyo, San Bernardino5 hr
Jul 31, 4:57 PM PDTFlash Flood Warning Considerable damage threatVEFSan Bernardino3 hr
Jul 31, 9:49 AM PDTSevere Thunderstorm WarningVEFClark41 min
Jul 31, 11:19 AM PDTFlash Flood Warning Considerable damage threatVEFClark109 min
Jul 31, 11:25 AM PDTFlash Flood Warning Considerable damage threatVEFClark, Nye5 hr
Jul 31, 12:22 PM PDTFlash Flood Warning Considerable damage threatVEFClark, Nye7 hr
Jul 31, 1:12 PM PDTFlash Flood Warning Considerable damage threatVEFClark3 hr
Jul 31, 2:00 PM PDTFlash Flood Warning Considerable damage threatVEFLincoln3 hr
Jul 31, 2:12 PM PDTFlash Flood Warning Considerable damage threatVEFClark, Lincoln3 hr
Jul 31, 3:04 PM PDTFlash Flood Warning Considerable damage threatVEFEsmeralda, Nye3 hr
Jul 31, 3:58 PM PDTFlash Flood Warning Considerable damage threatVEFClark6 hr
Jul 30, 6:38 PM PDTSevere Thunderstorm WarningVEFMohave67 min
Jul 30, 6:52 PM PDTFlash Flood Warning Considerable damage threatVEFMohave3 hr
Jul 31, 11:16 AM PDTFlash Flood Warning Considerable damage threatVEFMohave5 hr
Jul 31, 2:04 PM PDTFlash Flood Warning Considerable damage threatVEFMohave116 min
Jul 31, 4:49 PM PDTFlash Flood Warning Considerable damage threatVEFMohave3 hr

Nearby

Flash Flood Warnings in California, 2022Flash Flood Warnings in Nevada, 2022Flash Flood Warnings in Arizona, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.